# SDR AALA201708169026

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 5,179 hours, 2,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN FWD ENTRY FELL OFF.  REPLACED EMERGENCY LIGHT ASSEMBLY AT FORWARD GALLEY PER MM 33-51-14.  OPS CHECK NORMAL.
